# SDR UIEA2020052101027

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,984 hours, 22,034 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LH HORIZONTAL STABILIZER TOP SKIN, BETWEEN FRONT SPAR AND RIB 3.(  CORROSION WAS REWORKED AND / THE SKIN WAS REPAIRED IN ACCORDANCE WITH MEXICANA MRO TRE6755032.  )
